# SDR SWAA2024090522771

- Difficulty date: August 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221BF AFT O/B CORNER IS CRACKED<[01] RECEIVED NEW FLOORPANEL #141A5810-729 (221BF) WILL BE INSTALLED ON TTG8Q00U3WRV.;[02] VERIFIED STEP 1
